Bisequential spaces, tightness of products, and metrizability conditions in topological groups
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 55 (1994), pp. 268-284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1994_55_a4,
author = {A. V. Arkhangel'skiǐ},
title = {Bisequential spaces, tightness of products, and metrizability conditions in topological groups},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {268--284},
year = {1994},
volume = {55},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1994_55_a4/}
}
TY - JOUR AU - A. V. Arkhangel'skiǐ TI - Bisequential spaces, tightness of products, and metrizability conditions in topological groups JO - Trudy Moskovskogo matematičeskogo obŝestva PY - 1994 SP - 268 EP - 284 VL - 55 UR - http://geodesic.mathdoc.fr/item/MMO_1994_55_a4/ LA - ru ID - MMO_1994_55_a4 ER -
A. V. Arkhangel'skiǐ. Bisequential spaces, tightness of products, and metrizability conditions in topological groups. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 55 (1994), pp. 268-284. http://geodesic.mathdoc.fr/item/MMO_1994_55_a4/